# SDR AALA201711079006

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 51,291 hours, 29,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE LN DOOR HAD A LOUD BUZZING NOISE UNTIL CABIN PRESSURE GOT TO ABOUT 5 PSI,  THEN AGAIN DURING DESCENT.  FOUND THE DOOR TO BE OUT OF ADJUSTMENT.   ADJUSTED THE DOOR IAW AMM.
